Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
150 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for enlarged gall bladder and diarrhea

For the past month I have had diarrhea every single day at least twice a day full liquid form and I have no idea why. I experienced this last year from August through December the same way. In December I had up cats cans and colonoscopies and there was no real problems found. They found gallstones enlarged gallbladder and diverticulitis. No surgery ordered. They put me on dicyclomine before meals and I take fiber and probiotic daily. Period I take a lot a lot of medication forever it of issues. And summation they are for pain, depression, anxiety, migraines and hormones. And my second week I had dropped 10 lb was extremely weak and at that point I gave up on the BART and diet and ate regular food and more of it than normal to gain weight and strength back. And since then I have been floating between 5 and 10 lb range. So after a month I finally see a doctor who ordered an abdomen x-ray CAT scan and a stool sample. All she got back was the CAT scan and she told me everything came back normal on CAT scan. So she s got me taking some powdered mix to drink. She also recommended that I speak to my Dr Who prescribed Buspar for depression unfiled that contributed to the diarrhea and the magnesium for the same reason. She felt if those were removed from my daily regimen that I should no longer have diarrhea. And then get back to her in 4 months. I truly believe this will not resolve the issue. In my opinion my issue is anxiety related. There was some way that I could get my Dr to work as a team 4 the betterment of me and see what is really happening they might agree that a lot of my issues are emotionally based. But that s in an Ideal World. You can t put your doctors in a room together and work them a team. My psychiatrist wanted to increase my Boost bar when I saw her last week period so now what am I going to do? I believe I would be a perfect candidate for medical marijuana as it would help with my emotional needs as well as my nervous stomach. But how does the patient address this matter? And what medication can I go with other than Buspar? When I get sick my back hurts so terribly bad my stomach is cramping all the time and I m weak and have no Drive whatsoever period I don t want to go through this for months again like I did last year. Last year started out the same everyday for months and then almost every day.. I can t continue to live like this again. Who wouldn t be depressed living like this? Thanks for your time
Thu, 30 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hi,

Diarrhoea sounds to be a side-effect of antipsychotic medications, which require alteration of molecule or dosage change.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Doc, My mom is suffering from severe digestion issues. Since 15 days she has loose motions initially it was watery as of now its semi solid. She...